Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 13, NWS Morristown, TN

February 21, 201411 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Feb 21, 2014, 1:39 AM EST for 11 counties in Tennessee. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 21, 2014, 1:39 AM EST (06:39 UTC)
Expired
Feb 21, 2014, 2:45 AM EST
In force
66 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Anderson County, TN, Blount County, TN, Campbell County, TN, Claiborne County, TN, Grainger County, TN, Hamblen County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Sevier County, TN, Union County, TN

The radar

The Knoxville radar (KMRX), 44 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 1:50 AM ESTTSTM WND DMGLoudon, TNSEVERAL TREES DOWN ACROSS THE COUNTY.
Feb 21, 2:08 AM ESTTSTM WND GST 632 Ne Alcoa, TNPEAK WIND GUST AT THE KNOXVILLE MCGHEE TYSON AIRPORT WAS 63 MPH AT 208AM
Feb 21, 2:30 AM ESTTSTM WND DMG12 W Bean Station, TNREPORTED FEW TREES DOWN AND FEW POWER LINES DOWN ACROSS THE COUNTY
Feb 21, 2:45 AM ESTTSTM WND DMGMorristown, TNSEVERAL POWER POLES AND LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 10:47 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.7 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WUUS54 KMRX 210639
SVRMRX
TNC001-009-013-025-057-063-089-093-105-155-173-210745-
/O.NEW.KMRX.SV.W.0013.140221T0639Z-140221T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
139 AM EST FRI FEB 21 2014

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANDERSON COUNTY IN EAST TENNESSEE...
  BLOUNT COUNTY IN EAST TENNESSEE...
  CAMPBELL COUNTY IN EAST TENNESSEE...
  CLAIBORNE COUNTY IN EAST TENNESSEE...
  GRAINGER COUNTY IN EAST TENNESSEE...
  HAMBLEN COUNTY IN EAST TENNESSEE...
  JEFFERSON COUNTY IN EAST TENNESSEE...
  KNOX COUNTY IN EAST TENNESSEE...
  LOUDON COUNTY IN EAST TENNESSEE...
  SEVIER COUNTY IN EAST TENNESSEE...
  UNION COUNTY IN EAST TENNESSEE...

* UNTIL 245 AM EST

* AT 133 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 65 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES NORTH OF LA FOLLETTE TO 6 MILES SOUTH OF LA FOLLETTE
  TO 6 MILES NORTHEAST OF CLINTON TO 6 MILES SOUTH OF CLINTON TO
  LOUDON...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  MAYNARDVILLE...MARYVILLE...ALCOA...KNOXVILLE...RUTLEDGE...
  SEVIERVILLE...JEFFERSON CITY...DANDRIDGE...MORRISTOWN...EAGLETON
  VILLAGE...HARROGATE-SHAWANEE...TAZEWELL...PIGEON FORGE...NEW
  MARKET...BEAN STATION...WHITE PINE...RUSSELLVILLE...CLAIRFIELD...
  NORRIS LAKE AND FRIENDSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3553 8399 3554 8408 3559 8411 3567 8432
      3563 8451 3589 8431 3588 8428 3609 8420
      3651 8431 3658 8422 3659 8347 3651 8338
      3641 8339 3639 8328 3628 8324 3634 8316
      3627 8310 3581 8346 3552 8399 3552 8400
TIME...MOT...LOC 0638Z 240DEG 69KT 3655 8405 3634 8398
          3620 8396 3605 8402 3578 8425

$$

DH
3 follow-up statements
641 
WWUS54 KMRX 210659
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
159 AM EST FRI FEB 21 2014

TNC001-009-013-025-057-063-089-093-105-155-173-210745-
/O.CON.KMRX.SV.W.0013.000000T0000Z-140221T0745Z/
UNION TN-LOUDON TN-ANDERSON TN-CAMPBELL TN-CLAIBORNE TN-GRAINGER TN-
HAMBLEN TN-JEFFERSON TN-KNOX TN-SEVIER TN-BLOUNT TN-
159 AM EST FRI FEB 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EST
FOR BLOUNT...SEVIER...KNOX...JEFFERSON...HAMBLEN...GRAINGER...
CLAIBORNE...CAMPBELL...ANDERSON...LOUDON AND UNION COUNTIES...

AT 156 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SHARPS CHAPEL TO LUTTRELL TO MALONEYVILLE
TO FRIENDSVILLE TO 6 MILES WEST OF TALASSEE...OR ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF MAYNARDVILLE TO MAYNARDVILLE TO 7
MILES NORTHEAST OF KNOXVILLE TO 6 MILES WEST OF ALCOA TO 11 MILES
EAST OF MADISONVILLE...MOVING NORTHEAST AT 60 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  ALCOA...MARYVILLE...RUTLEDGE...SEVIERVILLE...JEFFERSON CITY...
  DANDRIDGE...MORRISTOWN...EAGLETON VILLAGE...TAZEWELL...
  HARROGATE-SHAWANEE...NEW MARKET...BEAN STATION...PIGEON FORGE...
  RUSSELLVILLE...WHITE PINE...MASCOT...TALASSEE...BLAINE...SANDLICK
  AND SPRINGDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3553 8399 3554 8408 3559 8411 3567 8432
      3563 8451 3589 8431 3588 8428 3609 8420
      3651 8431 3658 8422 3659 8347 3651 8338
      3641 8339 3639 8328 3628 8324 3634 8316
      3627 8310 3581 8346 3552 8399 3552 8400
TIME...MOT...LOC 0659Z 238DEG 52KT 3640 8380 3624 8373
          3604 8379 3583 8404 3554 8412

$$

DH
920 
WWUS54 KMRX 210707
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
207 AM EST FRI FEB 21 2014

TNC001-013-210716-
/O.CAN.KMRX.SV.W.0013.000000T0000Z-140221T0745Z/
ANDERSON TN-CAMPBELL TN-
207 AM EST FRI FEB 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR CAMPBELL AND ANDERSON COUNTIES
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND SOUTHWEST
VIRGINIA.

LAT...LON 3552 8399 3556 8400 3555 8408 3567 8432
      3566 8448 3595 8425 3602 8408 3607 8410
      3619 8395 3627 8401 3643 8390 3658 8398
      3659 8347 3651 8338 3641 8339 3639 8328
      3628 8324 3634 8316 3627 8310 3581 8346
TIME...MOT...LOC 0706Z 238DEG 52KT 3645 8369 3629 8362
          3609 8368 3588 8393 3559 8401

$$

TNC009-025-057-063-089-093-105-155-173-210745-
/O.CON.KMRX.SV.W.0013.000000T0000Z-140221T0745Z/
UNION TN-LOUDON TN-CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-JEFFERSON TN-
KNOX TN-SEVIER TN-BLOUNT TN-
207 AM EST FRI FEB 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EST
FOR BLOUNT...SEVIER...KNOX...JEFFERSON...HAMBLEN...GRAINGER...
CLAIBORNE...LOUDON AND UNION COUNTIES...

AT 205 AM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPRINGDALE TO JOPPA
TO STRAWBERRY PLAINS TO BEARDEN TO TALASSEE...OR ALONG A LINE
EXTENDING FROM 12 MILES SOUTH OF MIDDLESBORO TO 6 MILES WEST OF
RUTLEDGE TO 12 MILES WEST OF JEFFERSON CITY TO 6 MILES NORTH OF ALCOA
TO 12 MILES SOUTH OF MARYVILLE...MOVING NORTHEAST AT 60 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  RUTLEDGE...JEFFERSON CITY...SEVIERVILLE...DANDRIDGE...MORRISTOWN...
  EAGLETON VILLAGE...TAZEWELL...HARROGATE-SHAWANEE...NEW MARKET...
  BEAN STATION...PIGEON FORGE...RUSSELLVILLE...WHITE PINE...LAKE
  FOREST...HAPPY VALLEY...LONE MOUNTAIN...ARTHUR...STRAWBERRY
  PLAINS...BUFFALO SPRINGS AND WILDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 205 AM EST...DAMAGING WINDS UP TO 60 MPH MPH WERE REPORTED IN 
FOUNTAIN CITY...TENNESSEE WITH THIS STORM. THIS IS A DANGEROUS 
STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3552 8399 3556 8400 3555 8408 3567 8432
      3566 8448 3595 8425 3602 8408 3607 8410
      3619 8395 3627 8401 3643 8390 3658 8398
      3659 8347 3651 8338 3641 8339 3639 8328
      3628 8324 3634 8316 3627 8310 3581 8346
TIME...MOT...LOC 0706Z 238DEG 52KT 3645 8369 3629 8362
          3609 8368 3588 8393 3559 8401

$$

DH
039 
WWUS54 KMRX 210726
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
226 AM EST FRI FEB 21 2014

TNC009-025-057-063-089-093-105-155-173-210745-
/O.CON.KMRX.SV.W.0013.000000T0000Z-140221T0745Z/
UNION TN-LOUDON TN-CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-JEFFERSON TN-
KNOX TN-SEVIER TN-BLOUNT TN-
226 AM EST FRI FEB 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EST
FOR BLOUNT...SEVIER...KNOX...JEFFERSON...HAMBLEN...GRAINGER...
CLAIBORNE...LOUDON AND UNION COUNTIES...

AT 224 AM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
HOWARD QUARTER TO HOWARD QUARTER TO ALPHA TO KODAK TO TOWNSEND...OR
ALONG A LINE EXTENDING FROM 12 MILES WEST OF SNEEDVILLE TO 11 MILES
SOUTHWEST OF SNEEDVILLE TO 6 MILES WEST OF MORRISTOWN TO 10 MILES
NORTHWEST OF SEVIERVILLE TO 13 MILES EAST OF MARYVILLE...MOVING
NORTHEAST AT 60 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  JEFFERSON CITY...SEVIERVILLE...DANDRIDGE...MORRISTOWN...BEAN
  STATION...PIGEON FORGE...RUSSELLVILLE...WHITE PINE...KODAK...WEARS
  VALLEY...PIEDMONT...ALPHA...HARRISBURG AND LOWLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3552 8399 3556 8400 3555 8408 3564 8427
      3566 8429 3615 8378 3640 8368 3659 8371
      3659 8347 3651 8338 3641 8339 3639 8328
      3628 8324 3634 8316 3627 8310 3615 8323
      3612 8322 3612 8325 3610 8323 3581 8346
TIME...MOT...LOC 0725Z 238DEG 52KT 3659 8340 3643 8333
          3623 8339 3602 8364 3573 8372

$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 12:20 AM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Feb 21, 12:20 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1220 AM EST FRI FEB 21 2014

.AVIATION...A COLD FRONT WILL SWING THROUGH EARLY IN THE
PERIOD...ALONG WITH SOME SHOWERS AND THUNDERSTORMS. GUSTY SOUTH TO
SOUTHWEST WINDS AHEAD OF THE FRONT...SWITCHING TO SOUTHWEST TO WEST
BEHIND IT. CLEARING BEHIND THE FRONT DURING THE FIRST PART OF THE
DAY. WILL CARRY BRIEF MVFR CONDITIONS AND THUNDER WITH THE MAIN
LINE OF PRECIP...OTHERWISE VFR CONDITIONS EXPECTED.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 4 AM EST FRIDAY FOR THE FOLLOWING ZONES:
     CHEROKEE...CLAY.

TN...WIND ADVISORY UNTIL 4 AM EST /3 AM CST/ FRIDAY FOR THE FOLLOWING
     ZONES: BLEDSOE...BLOUNT SMOKY MOUNTAINS...CAMPBELL...
     CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...JOHNSON...
     MARION...MORGAN...SCOTT TN...SEQUATCHIE...SEVIER SMOKY
     MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST
     MONROE...UNICOI.

VA...WIND ADVISORY UNTIL 4 AM EST FRIDAY FOR THE FOLLOWING ZONES:
     LEE...RUSSELL...WISE.

&&

LW
Hazardous weather outlook, Feb 20, 4:46 AM EST, 20 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
446 AM EST THU FEB 20 2014

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-211000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
446 AM EST THU FEB 20 2014 /346 AM CST THU FEB 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG TO SEVERE THUNDERSTORMS EXPECTED ACROSS THE TENNESSEE
VALLEY AND SOUTHERN APPALACHIANS TONIGHT...

A STRONG LOW PRESSURE SYSTEM OVER THE MID MISSISSIPPI AND OHIO
VALLEYS WILL DRAG A COLD FRONT INTO THE TENNESSEE VALLEY TONIGHT...AND
BRING THE POSSIBILITY OF SOME STRONG TO SEVERE THUNDERSTORMS. GIVEN
THE STRONG WIND FIELD ASSOCIATED WITH THIS STORM SYSTEM...DAMAGING
WINDS WILL BE THE PRIMARY THREAT WITH THESE STORMS...BUT ISOLATED
TORNADOES COULD ALSO OCCUR WITH THE STRONGEST ACTIVITY.

IN ADDITION...WINDY CONDITIONS CAN BE EXPECTED THIS AFTERNOON
THROUGH LATE TONIGHT OVER THE HIGHER ELEVATIONS OF SOUTHWEST
VIRGINIA AND EAST TENNESSEE...THE CUMBERLAND PLATEAU...AND
SOUTHWEST NORTH CAROLINA. A WIND ADVISORY IS IN EFFECT FOR THESE
AREAS AS SUSTAINED WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45 MPH ARE
EXPECTED FROM 1 PM EST THIS AFTERNOON THROUGH 4 AM ON FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING THROUGH
TONIGHT DUE TO THE RISK OF SEVERE WEATHER.

In the hours before

Local storm report, Feb 21, 12:37 AM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1237 AM EST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     SOUTH PITTSBURG         35.02N 85.71W
02/21/2014                   MARION             TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS THE COUNTY WITH STRUCTURAL
            DAMAGE TO A MOBILE HOME.

&&
Local storm report, Feb 21, 1:20 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
120 AM EST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     DEERLODGE               36.20N 84.76W
02/21/2014                   MORGAN             TN   911 CALL CENTER

            SEVERAL TREES DOWN NEAR DEELODGE AREA.

&&
Local storm report, Feb 21, 1:22 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
122 AM EST FRI FEB 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     HARRIMAN                35.93N 84.56W
02/21/2014                   ROANE              TN   911 CALL CENTER

            SEVERAL TREES DOWN NEAR HARRIMAN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 11:17 PM ESTSevere Thunderstorm WarningMRXBledsoe, Marion, Sequatchie58 min
Feb 20, 11:21 PM ESTSevere Thunderstorm WarningMRXCampbell, Morgan, Scott54 min
Feb 21, 12:06 AM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie54 min
Feb 21, 12:10 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Morgan, Roane, Scott65 min
Feb 21, 12:15 AM ESTSevere Thunderstorm WarningMRXMarion15 min
Feb 21, 12:53 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Loudon, Morgan, Roane67 min
Feb 21, 12:54 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Rhea51 min
Feb 21, 1:00 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton60 min
Feb 21, 1:36 AM ESTSevere Thunderstorm WarningMRXMcMinn, Monroe39 min
Feb 21, 1:58 AM ESTSevere Thunderstorm WarningMRXBradley, McMinn, Monroe, Polk47 min
Feb 21, 2:16 AM ESTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Hawkins, Sullivan44 min
Feb 21, 2:34 AM ESTSevere Thunderstorm WarningMRXBlount, Cocke, Greene, Hamblen, Jefferson, Knox and 1 more56 min
Feb 21, 3:08 AM ESTSevere Thunderstorm WarningMRXHawkins, Sullivan52 min
Feb 21, 3:14 AM ESTSevere Thunderstorm WarningMRXCarter, Greene, Johnson, Unicoi, Washington61 min
Feb 21, 3:58 AM ESTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.